Citation:
R. G. Akhmetov, “Existence and Asymptotics of Solutions for a Class of Second-Order Quasilinear Ordinary Differential Equations”, Differ. Uravn., 41:6 (2005), 723–729; Differ. Equ., 41:6 (2005), 757–763
\Bibitem{Akh05}
\by R.~G.~Akhmetov
\paper Existence and Asymptotics of Solutions for a Class of Second-Order Quasilinear Ordinary Differential Equations
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 6
\pages 723--729
\mathnet{http://mi.mathnet.ru/de11289}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2205779}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 6
\pages 757--763
\crossref{https://doi.org/10.1007/s10625-005-0213-3}
Linking options:
https://www.mathnet.ru/eng/de11289
https://www.mathnet.ru/eng/de/v41/i6/p723
This publication is cited in the following 2 articles:
R.G. Akhmetov, “The asymptotic expansions of the solution for the boundary value problem to a convective diffusion equation with volume chemical reaction near a spherical drop”, Communications in Nonlinear Science and Numerical Simulation, 16:5 (2011), 2308
R. G. Akhmetov, “Asymptotic behavior of the solution to a convection-diffusion problem with bulk chemical reaction in the wake of a particle”, Comput. Math. Math. Phys., 46:5 (2006), 796–809